# SDR SWAA104788

- Difficulty date: August 13, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 25,796 hours, 14,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EEPLS COVER BROKEN BETWEEN ROW 1 AND ROW 13.  REMOVED AND REPLACED COVER PER MM.
